CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Directional maximal operators with smooth densities.

Kathryn E Hare ; Maria Roginskaya (Institutionen för matematiska vetenskaper, matematik)
Mathematische Nachrichten (0025-584X). Vol. 282 (2009), 12, p. 1740-1752.
[Artikel, refereegranskad vetenskaplig]

We study directional maximal operators on Rn with smooth densities. We prove that if the classical directional maximal operator in a given set of directions is weak type (1, 1), then the corresponding smooth-density maximal operator in that set of directions will be bounded on Lq for q suitably large, depending on the order of the stationary points of the density function. In contrast to the classical case, if q is too small, the smooth density operator need not be bounded on Lq. Improving upon previously known results, we also establish that if the density function has only finitely many extreme points, each of finite order, then any maximal operator in a finite sum of diadic directions is bounded on all Lq for q > 1.

Nyckelord: directional maximal function

Denna post skapades 2009-12-07. Senast ändrad 2014-09-29.
CPL Pubid: 102949


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Matematisk analys

Chalmers infrastruktur